# SDR IPXA2022091913190

- Difficulty date: August 31, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 127,250 hours, 21,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B15069609
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND APU FIRE SHUTDOWN MODULE SUPPORT CORROSION AT RIGHT BODY GEAR WHEEL WELL, STA 1457 WL 91 AREA ACCOMPLISHED PERMANENT REINFORCING REPAIR PER USP EO-84739-REQ1
